www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3376

Title: Hilbert's 16th problem for quadratic systems and cyclicity of elementary graphics
Authors: DUMORTIER, Freddy
El Morsalani, M
Rousseau, C
Issue Date: 1996
Publisher: IOP PUBLISHING LTD
Citation: NONLINEARITY, 9(5). p. 1209-1261
Abstract: In this paper we study the finite cyclicity of several elementary graphics appearing in quadratic systems. This makes substantial progress in the study of the finite cyclicity of the elementary graphics with non-identical return map listed in Dumortier et al J. Diff. Eqns 110 86-133. The main tool we use is the method of Khovanskii. We also use the fact that some graphics have unbroken connections and we calculate normal forms for elementary singular points in the graphics. Several arguments use the fact that two singular points 'compensate' each other precisely when the graphic surrounds a centre. One originality of the paper is to prove that for certain graphics among quadratic systems some regular transition maps are not tangent to the identity.
Notes: UNIV MONTREAL,DEPT MATH & STAT,MONTREAL,PQ H3C 3J7,CANADA. UNIV MONTREAL,CRM,MONTREAL,PQ H3C 3J7,CANADA.Dumortier, F, LIMBURGS UNIV CTR,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3376
DOI: 10.1088/0951-7715/9/5/008
ISI #: A1996VK03000008
ISSN: 0951-7715
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.